首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Bayesian analysis of a linear single equation model with an inverse Gaussian prior
  • 作者:Samir K. Battacharya ; Ram Lal ; Anoop Chaturvedi
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:1992
  • 卷号:52
  • 期号:2
  • 页码:177-182
  • DOI:10.6092/issn.1973-2201/899
  • 语种:English
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:In this paper, the Bayesian analysis of a linear single equation econometric model is carried out by using a multinormal prior density for the vector of unknown regression coefficients and an inverse Gaussian prior density for the variance of the disturbances.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有